Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Pain Management

Sore Stomach and Gas

07/27/2010

Question:

my doctor tells me that the medication i am on; will not cause stomach pains ect. i am currently taking opana and wearing a pain patch to help deal with back pain issues. i have recently started feeling sore stomach pains and i have been a little gasy, burpin. any thoughs? problems seem to be getting worse.

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms. However, NetWellness may have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

For more information:

Go to the Pain Management health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org